Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

ScotCharles
Legend

Reged: 05/06/05
Posts: 924
Loc: Los Angeles
Re: Joint Pain caused by liver, HIV, meds, arthritis?
      09/23/05 04:05 PM

Crap, I was hoping it was HIV or the meds. I feel like an old Buick with 100000 miles on the odometer, that leaks oil and sheds parts but that still has a snap-up exterior.

--------------------
Life is a river.
Carpe diem.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Joint Pain caused by liver, HIV, meds, arthritis? ScotCharles 09/22/05 05:18 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? jmarie   02/03/09 02:04 AM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? Anonymous   01/23/06 10:32 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? shadow1   09/22/05 07:21 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? ScotCharles   09/23/05 04:05 PM
. * Re: Joint Pain caused by liver, HIV, meds, arthritis? shadow1   09/23/05 10:33 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 14116

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3